MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITH TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITH TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003STAS30150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, in-stent stenosis is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.This is the first of 2 reports.Subject device remains implanted.
 
Event or Problem Description
It was reported that at the 12 month-follow-up a successful stent-assisted coil embolization procedure, the digital subtraction angiography (dsa) showed that left occluded "culprit" artery (oca) was nondominant and appears occluded intrastent (100%).Large patent left posterior communicating artery (pcom) supplies left posterior cerebral artery (pca) territory basilar artery and right pca stents (subject device) are patent.There were no clinical consequences to the patient.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITH TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8148796
Report Number3008881809-2018-00520
Device Sequence Number13804496
Product Code NJE
UDI-Device Identifier07613252656005
UDI-Public07613252656005
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM003STAS30150
Device Lot Number18798584
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER)
Patient Age53 YR